# SDR 20000622SH020

- Difficulty date: August 26, 1999
- Submitted: June 22, 2000
- Operation: General aviation
- Aircraft: N407WH
- Make and model: Bell 407
- Aircraft serial: 532027
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Part number: 406340102101
- Condition: Damaged
- Location: Freewheel Unit
- Part time: 339 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED WITH NEW SEAL FROM BELL HELICOPTER.  (X)
